# SDR ABXA9900536

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5757779
- Condition: Broken
- Location: Bs 1650-1690
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END FITTING BROKEN AT STATION 1650-1690 AND LONGERON 29 LEFT.  REPLACED FITTING IAW DC8 SRM 53-1-0 AND 51-1-2D.
